# SDR FDEA201106182333

- Difficulty date: June 18, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 74,746 hours, 36,427 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misrepaired
- Location: Bs 1500 S24-27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING FRAME SPLICE REPAIR AT BS 1500, STR 24L-27L REQUIRES REPLACEMENT DUE TO  NOT COMPLYING WITH APPROVED DATA.  REMOVED AND REPLACED FRAME BS 1500 STR. 24L-24R, AS PER SRM 51-40-02 & DWG 146N1030.  MAJOR REPAIR.
